# SDR HALA20241120076

- Difficulty date: November 19, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 42,461 hours, 6,784 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP AGENT REPORTED FOUND HOLE AT BULK CARGO DOOR. DAMAGE IS LOCATED BTWN FR68 & 69, AND BTWN 5 & 6. DAMAGE WAS NOTED TO BE 0.7IN BY 0.8IN, AND DEPTH OF 0.3IN. ACCOMPLISHED BULK CARGO DOOR EXTERNAL SKIN DAMAGE REPAIR PER E105-C20112-INI. A/C OK FOR SVC.
